MathSciNet Relay Station
MathSciNet bibliographic data
MR1242721 20H05 (11F06 20G30)
Mason, A. W. Congruence hulls in ${\rm SL}_n$. J. Pure Appl. Algebra 89 (1993), no. 3, 255–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement